# SDR ASAA2019060329554

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,552 hours, 7,970 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 1928C
- Condition: Failed
- Location: Window Heat
- Part time: 58,581 hours, 26,638 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT ILLUMINATED ON SHORT FINAL APPROACH. GROUNDED - YES. RMVD AND INSTALLED NEW LEFT SIDE WHCU M372. RMVD TAGS/CLOSED 2CBS. REF B737-900 AMM TASK 30-41-11-000-801. PERFORMED WHCU OPS TEST REF AMM 30-41-11/501. SYS CKS NML.
